Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Jul 28, 2012, 4:02 PM EDT for Allegheny County, Pennsylvania. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 4:02 PM EDT (20:02 UTC)
- Expired
- Jul 28, 2012, 4:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Pittsburgh, PA
County Allegheny County, PA
The radar
The Pittsburgh radar (KPBZ), 47 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 561 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
105 WWUS81 KPBZ 282002 SPSPBZ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 402 PM EDT SAT JUL 28 2012 PAZ014-021-022-073-282030- ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-WESTMORELAND PA- 402 PM EDT SAT JUL 28 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEGHENY... NORTHWESTERN WESTMORELAND...SOUTHEASTERN BUTLER AND WEST CENTRAL ARMSTRONG COUNTIES... AT 401 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF LERNERVILLE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SAXONBURG... LERNERVILLE... SARVER... NEW KENSINGTON... NATRONA HEIGHTS... FREEPORT... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4084 7961 4048 7973 4078 7995 4086 7984 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:52 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 28, 3:52 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 352 PM EDT SAT JUL 28 2012 .SYNOPSIS... EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EVENING, THEN A DEW POINT FRONT WILL BRING LOW HUMIDITY SUNDAY AND MONDAY AS TEMPERATURES STAY SEASONABLE. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... BASED ON RECENT SURFACE AND RADAR DATA, COUPLED WITH RECENT HRRR, WRF-NMM AND SREF MODEL OUTPUT, HAVE UPPED MENTION WITH ISOLATED THUNDERSTORMS THROUGH EVENING, AS HAVING GUSTY WIND, HAIL, HEAVY RAIN, AND FREQUENT LIGHTNING. AS INDICATED BY RECENT SPC RAP, HUMID SURFACE LAYER/ PRECIPITABLE WATER CONTINUES NEAR 1.5 INCHES/, INSTABILITY UP TO 1000 J/KG, AND VERTICAL WIND SHEAR /EFFECTIVE BULK SHEAR UP TO 30 KTS. RADAR AND SATELLITE DATA LOOPS SHOW UPPER TROUGH CENTER ROTATING SOUTHEASTWARD THROUGH WESTERN PENNSYLVANIA EARLY THIS EVENING, ENHANCING LIFT AND INSTABILITY. SHOWERS AND THUNDERSTORMS WILL THEN END BEFORE MIDNIGHT, AS LOWERING SURFACE DEW POINTS AND NIGHTTIME COOLING STABILIZE THE ATMOSPHERE. CONCUR WITH GFS LAMP THAT PATCHY FOG WILL DEVELOP LATE TONIGHT AS NOCTURNAL COOLING CAUSES CONDENSATION WITHIN THE RAIN-MOISTENED SURFACE LAYER. FORECASTED AFTERNOON LOWS CLOSE TO SEASONABLE LEVELS, PER BLEND OF RECENT GFS AND NAM MOS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... RECENT SREF MODEL OUTPUT SHOWS HIGH PRESSURE SUBSIDENCE AND SURFACE DEW POINTS LOWER THAN SEASONABLE LEVELS /60 DEGREES/ WILL PROVIDE DRY CONDITIONS AND NO MORE THAN SCATTERED DAYTIME CUMULUS. RETURN LOW LEVEL FLOW, SOUTHWEST WINDS, IN THE WAKE OF EXITING HIGH PRESSURE, WILL ALLOW DEW POINTS TO INCREASE TO SEASONABLE LEVELS MONDAY. MOST OF THE AREA WILL REMAIN DRY, EXCEPT PERHAPS THE WV-MD MOUNTAINS WHERE A SHOWER OR STORM IS POSSIBLE MONDAY AFTERNOON, DUE TO A PASSING WEAK UPPER LEVEL SHORT WAVE IN NORTHWEST FLOW ALOFT. ON TUESDAY, THUNDERSTORM CHANCES WILL INCREASE DUE TO SOUTHWEST WINDS PROVIDING INCREASING HUMIDITY /SURFACE DEW POINTS IN THE MID 60S/ AND AN APPROACHING UPPER LEVEL TROUGH. THESE TWO FACTORS WILL COMBINE WITH DAYTIME HEATING TO PROMOTE INCREASED INSTABILITY AND SO THUNDERSTORM CHANCES. RECENT GFS AND NAM MOS SHOW TEMPERATURES EACH PERIOD TO BE NEAR OR SLIGHTLY WARMER THAN NORMAL. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MAINTAINED A CHANCE OF SHOWERS AND THUNDERSTORMS THIS PERIOD, AS CONSENSUS OF ECMWF AND GEFS MODEL OUTPUT SHOW CONTINUED HUMID LOWLEVEL CONDITIONS, AND TROUGHINESS ALOFT ACROSS THE UPPER OHIO VALLEY. THESE WILL RESULT IN UNSTABLE CONDITIONS, PARTICULARLY LATE DAY. THE CLOUDS AND SHOWER PROSPECTS DUE TO THIS TROUGHINESS MAY ALSO LIMIT HOW WARM DAYTIME TEMPERATURES GET, BUT IN GENERAL EXPECT HIGHS MOST DAYS TO BE SLIGHTLY WARMER THAN NORMAL, ALTHOUGH THUNDERSTORM TIMING CAN ALSO REDUCE HIGHS. THE HUMID CONDITIONS WILL PROMOTE LOWS WARMER THAN NORMAL, BY AS MUCH AS 8 DEGREES, AS INDICATED BY RECENT GFS AND ECMWF MOS. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... SCATTERED THUNDERSTORMS CAN CAUSE RESTRICTIONS THROUGH 02Z, PERHAPS BRIEFLY TO IFR, DUE TO HEAVY RAIN. WIND GUSTS OVER 30 KTS ALSO POSSIBLE. AT THIS JUNCTURE, JUST MENTIONED SHOWERS IN TAFS. AS TOO MUCH UNCERTAINTY REGARDING THUNDERSTORM ONSET TIMES. NEXT RESTRICTIONS WILL BE LATE NIGHT IFR FOG, THAT CAN LINGER UNTIL 14Z. HIGH PRESSURE SUBSIDENCE AND DRYING WILL ENSURE VFR THE REST OF SUNDAY, WITH LITTLE MORE THAN SCATTERED CUMULUS. EXPECT VFR SUNDAY NIGHT WITH THE ONLY POTENTIAL RESTRICTION AGAIN PATCHY LATE NIGHT FOR. OUTLOOK...MONDAY THROUGH THURSDAY... VFR MONDAY. AFTER THAT, EARLY MORNING FOG AND THUNDERSTORMS MAY PROVIDE SCATTERED RESTRICTIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 28, 3:55 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 355 PM EDT SAT JUL 28 2012 MDZ001-OHZ040-041-049-050-059-069-PAZ014-020>023-029-031-073>076- WVZ001>004-012-021>023-041-292000- GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-MONROE- BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 355 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039-048-057-058-068-PAZ007>009-013-015-016-292000- TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST- LAWRENCE-CLARION-JEFFERSON PA- 355 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 28, 2:36 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 236 PM EDT SAT JUL 28 2012 PAZ020-021-281900- ALLEGHENY PA-BEAVER PA- 236 PM EDT SAT JUL 28 2012 ...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CENTRAL BEAVER AND NORTHWESTERN ALLEGHENY COUNTIES... AT 233 PM EDT...THUNDERSTORMS WITH HEAVY RAIN WERE ALONG A LINE FROM 2 MILES WEST OF BEAVER FALLS TO 3 MILES SOUTHWEST OF BLACKHAWK...MOVING SOUTHEAST AT 15 MPH. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... BLACKHAWK... BEAVER FALLS... BEAVER... SHIPPINGPORT... ECONOMY BORO... ALIQUIPPA... THIS WILL IMPACT THE FOLLOWING HIGHWAY... I-376 BETWEEN MILE MARKERS 31 AND 46. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4064 8010 4054 8039 4068 8052 4080 8034
Special weather statement, Jul 28, 3:06 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 306 PM EDT SAT JUL 28 2012 OHZ040-049-050-281945- CARROLL OH-HARRISON OH-JEFFERSON OH- 306 PM EDT SAT JUL 28 2012 ...A THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON...NORTHWESTERN JEFFERSON AND SOUTHEASTERN CARROLL COUNTIES... AT 303 PM EDT...A THUNDERSTORM WAS LOCATED 4 MILES EAST OF CARROLLTON...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... BERGHOLZ... HAMMONDSVILLE... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4056 8070 4037 8090 4056 8107 4062 8101
Special weather statement, Jul 28, 3:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
311 PM EDT SAT JUL 28 2012
OHZ041-PAZ008-013>016-020>022-029-073-282000-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-CLARION PA-
COLUMBIANA OH-JEFFERSON PA-LAWRENCE PA-VENANGO PA-WASHINGTON PA-
WESTMORELAND PA-
311 PM EDT SAT JUL 28 2012
...THUNDERSTORMS WERE AFFECTING PARTS OF ALLEGHENY...BEAVER...
BUTLER...CLARION...COLUMBIANA...WASHINGTON...VENANGO...
LAWRENCE...JEFFERSON AND ARMSTRONG COUNTIES...
AT 303 PM EDT...THUNDERSTORMS WERE SCATTERED ACROSS MUCH OF WESTERN
PENNSYLVANIA. THE STORMS WERE MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
ZELIENOPLE... VAN... SENECA...
MORAINE STATE PARK... MCCONNELLS MILL... FOMBELL...
EMLENTON... ELLWOOD CITY... EAU CLAIRE...
ALIQUIPPA... HOOKER... EVANS CITY...
THE STRONGEST STORMS WERE ACROSS NORTHWEST BUTLER COUNTY EXTENDING
SOUTHWEST THROUGH NORTHERN BEAVER COUNTY.
BE ALERT FOR GUSTY WINDS TO NEAR 40 MPH...VERY HEAVY
DOWNPOURS...FREQUENT DANGEROUS LIGHTNING AND DIME SIZE HAIL.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4120 7914 4019 7988 4078 8055 4114 7988
4139 7972Local storm report, Jul 28, 3:21 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 SSE NECTARINE 41.18N 79.92W
07/28/2012 M1.00 INCH VENANGO PA PUBLIC
&&
EVENT NUMBER PBZ1200908
RGSpecial weather statement, Jul 28, 3:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT SAT JUL 28 2012
PAZ022-023-073-074-282045-
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
355 PM EDT SAT JUL 28 2012
...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT
ARMSTRONG...INDIANA AND WESTMORELAND COUNTIES...
AT 348 PM EDT...THUNDERSTORMS WITH HEAVY DOWNPOURS WERE ACROSS
BUTLER AND PARTS OF ALLEGHENY COUNTIES. THEY WERE MOVING TO THE
SOUTHEAST AT 15 MPH. THE STORMS WILL MOVE INTO PARTS OF
ARMSTRONG...INDIANA...AND WESTMORELAND COUNTIES BY 415 PM.
BE ALERT FOR VERY HEAVY DOWNPOURS OF UP TO THREE QUARTERS OF AN INCH
AN HOUR...DANGEROUS LIGHTNING...SMALL HAIL...AND GUSTY WINDS TO NEAR
40 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
YELLOW CREEK STATE PARK... SMICKSBURG...
SHELOCTA... SALTSBURG... RURAL VALLEY...
PLUMVILLE... MUFF... MARION CENTER...
INDIANA... HOMER CITY... ELDERTON...
DERRY...
PLEASE...DON'T TAKE LIGHTNING FOR GRANTED. IF YOU HEAR THUNDER YOU
ARE CLOSE ENOUGH TO GET STRUCK. SEEK SHELTER IMMEDIATELY...STOP
OUTDOOR ACTIVITIES AND WAIT 30 MINUTES AFTER THE LAST THUNDER CLAP
TO RESUME.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4005 7928 4006 7935 4015 7948 4010 7959
4014 7983 4022 7981 4023 7978 4023 7980
4039 7975 4044 7970 4053 7971 4094 7957
4091 7880Special weather statement, Jul 28, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 402 PM EDT SAT JUL 28 2012 PAZ014-021-022-073-282030- ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-WESTMORELAND PA- 402 PM EDT SAT JUL 28 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEGHENY... NORTHWESTERN WESTMORELAND...SOUTHEASTERN BUTLER AND WEST CENTRAL ARMSTRONG COUNTIES... AT 401 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF LERNERVILLE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SAXONBURG... LERNERVILLE... SARVER... NEW KENSINGTON... NATRONA HEIGHTS... FREEPORT... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4084 7961 4048 7973 4078 7995 4086 7984
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:31 PM EDT | Areal Flood Warning | PBZ | Allegheny, Beaver, Butler, Westmoreland | 6 hr |
| Jul 27, 9:50 PM EDT | Areal Flood Warning | PBZ | Armstrong, Indiana, Westmoreland | 5 hr |
| Jul 28, 2:57 AM EDT | Special Weather Statement | PBZ | Allegheny | 48 min |
| Jul 28, 2:58 AM EDT | Special Weather Statement | PBZ | Westmoreland | 47 min |
| Jul 28, 1:09 PM EDT | Severe Thunderstorm Warning | PBZ | Venango | 21 min |
| Jul 28, 2:14 PM EDT | Special Weather Statement | PBZ | Mercer | 46 min |
| Jul 28, 2:15 PM EDT | Special Weather Statement | PBZ | Mercer | 45 min |
| Jul 28, 2:20 PM EDT | Special Weather Statement | PBZ | Lawrence | 40 min |
| Jul 28, 2:34 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Mercer, Venango | 26 min |
| Jul 28, 2:36 PM EDT | Special Weather Statement | PBZ | Beaver | 24 min |
| Jul 28, 3:11 PM EDT | Special Weather Statement | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion | 49 min |
| Jul 28, 3:55 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana, Westmoreland | 50 min |
| Jul 28, 4:10 PM EDT | Areal Flood Warning | PBZ | Allegheny, Beaver, Butler, Westmoreland | 3 hr |
| Jul 28, 4:46 PM EDT | Special Weather Statement | PBZ | Westmoreland | 44 min |
| Jul 28, 4:50 PM EDT | Special Weather Statement | PBZ | Indiana | 40 min |
| Jul 28, 5:07 PM EDT | Special Weather Statement | PBZ | Fayette | 38 min |
| Jul 28, 5:25 PM EDT | Special Weather Statement | PBZ | Westmoreland | 35 min |
| Jul 28, 5:37 PM EDT | Special Weather Statement | PBZ | Fayette | 23 min |
| Jul 28, 5:51 PM EDT | Special Weather Statement | PBZ | Mercer, Venango | 54 min |
| Jul 27, 10:41 PM EDT | Special Weather Statement | PBZ | Harrison | 64 min |
| Jul 27, 11:19 PM EDT | Special Weather Statement | PBZ | Coshocton, Tuscarawas | 41 min |
| Jul 27, 11:49 PM EDT | Special Weather Statement | PBZ | Harrison, Jefferson | 56 min |
| Jul 28, 3:06 PM EDT | Special Weather Statement | PBZ | Jefferson | 39 min |
| Jul 28, 4:19 PM EDT | Special Weather Statement | PBZ | Brooke | 56 min |
| Jul 28, 5:20 PM EDT | Special Weather Statement | PBZ | Wetzel | 40 min |
| Jul 28, 5:44 PM EDT | Special Weather Statement | PBZ | Monongalia | 46 min |
| Jul 28, 6:25 PM EDT | Special Weather Statement | PBZ | Monongalia, Preston | 50 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.